# SDR CA951129201

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 829489
- Condition: Failed
- Location: Deicing
- Component: Bendix, 153212A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DE-ICING CONTROL VALVE FAILED BECAUSE OF LACK OF DRAIN HOLE. IT HAD BEEN PLUGGED BY POTTING COMPOUND WHEN VALVE HEATERS WERE INSTALLED.
